# SDR SWAA2020062393529

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 44,475 hours, 26,370 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INTERIOR HANDLE IS LOOSE.   TIGHTENED AFT SERVICE DOOR HANDLE PER MM. 52-13-00
